Alert archive / Arizona / Wind Advisories in 2020
Wind Advisory 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 6, 2020, 12:44 PM MST for 4 counties in Arizona. It took effect at Jun 7, 2020, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2020, 12:44 PM MST (19:44 UTC)
- In effect from
- Jun 7, 2020, 11:00 AM MST
- Expired
- Jun 7, 2020, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2305 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
368 WWUS75 KFGZ 061944 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1244 PM MST Sat Jun 6 2020 AZZ010-011-013-014-039-040-070000- /O.NEW.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/ /O.CON.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Navajo N.M., Dilkon, and Kykotsmovi 1244 PM MST Sat Jun 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...Most of Navajo and Apache counties including Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, Tsaile, Kayenta, and Teec Nos Pos. * WHEN...Through 5 PM MST this afternoon. Then again on Sunday, from 11 AM to 7 PM MST. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. Localized areas of blowing sand and dust are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ004>007-009-012-015-070000- /O.NEW.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Western Mogollon Rim- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Flagstaff, Williams, and Munds Park 1244 PM MST Sat Jun 6 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Coconino County including Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon. * WHEN...From 11 AM to 7 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ017-070000- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/ White Mountains- Including the cities of Show Low, Greer, and Pinetop 1244 PM MST Sat Jun 6 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...White Mountains area including Show Low, Greer, and Pinetop. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult, especially for high profile vehicles. Localized areas of blowing sand and dust are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
5 follow-up statements
036 WWUS75 KFGZ 070005 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 505 PM MST Sat Jun 6 2020 AZZ010-011-013-014-039-040-071200- /O.EXP.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/ /O.CON.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Navajo N.M., Dilkon, and Kykotsmovi 505 PM MST Sat Jun 6 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Most of Navajo and Apache counties including Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, Tsaile, Kayenta, and Teec Nos Pos. * WHEN...From 11 AM to 7 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ017-070115- /O.EXP.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/ White Mountains- Including the cities of Show Low, Greer, and Pinetop 505 PM MST Sat Jun 6 2020 ...WIND ADVISORY HAS EXPIRED... Winds will continue to diminish through the evening hours. Therefore, the wind advisory was allowed to expire. $$ AZZ004>007-009-012-015-071200- /O.CON.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Little Colorado River Valley in Coconino County- Western Mogollon Rim- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Wupatki N.M, .Tuba City, Flagstaff, Williams, and Munds Park 505 PM MST Sat Jun 6 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Coconino County including Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon. * WHEN...From 11 AM to 7 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
633 WWUS75 KFGZ 071114 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 414 AM MST Sun Jun 7 2020 AZZ008-071915- /O.EXA.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 414 AM MST Sun Jun 7 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Mainly over northern Yavapai county, near I-40. * WHEN...From 11 AM to 7 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ004>007-009>015-039-040-071915- /O.CON.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 414 AM MST Sun Jun 7 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Most of Navajo and Apache counties including Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, Tsaile, Kayenta, and Teec Nos Pos. Coconino County including Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon. * WHEN...From 11 AM to 7 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
500 WWUS75 KFGZ 071856 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1156 AM MST Sun Jun 7 2020 AZZ004>015-039-040-080200- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 1156 AM MST Sun Jun 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Most of Navajo and Apache counties including Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, Tsaile, Kayenta, and Teec Nos Pos. Coconino County including Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon. Mainly over northern Yavapai County, near Interstate-40. * WHEN...From 11 AM to 7 PM MST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
635 WWUS75 KFGZ 072037 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 137 PM MST Sun Jun 7 2020 AZZ011-014-080200- /O.NEW.KFGZ.WI.Y.0009.200608T1800Z-200609T0200Z/ /O.CON.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/ Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Including the cities of Window Rock, Ganado, St. Johns, and Springerville 137 PM MST Sun Jun 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph through this evening. For Monday, west to southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of Apache County near Window Rock, Ganado, St. Johns, and Springerville. * WHEN...Through 7 PM MST this evening. Then again on Monday, from 11 AM to 7 PM MST. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ004>010-012-013-015-039-040-080200- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 137 PM MST Sun Jun 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph. * WHERE...Most of Navajo and Apache counties including Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, Tsaile, Kayenta, and Teec Nos Pos. Coconino County including Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon. Mainly over northern Yavapai County, near Interstate-40. * WHEN...Through 7 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
474 WWUS75 KFGZ 080159 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 659 PM MST Sun Jun 7 2020 AZZ011-014-081230- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/ /O.CON.KFGZ.WI.Y.0009.200608T1800Z-200609T0200Z/ Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Including the cities of Window Rock, Ganado, St. Johns, and Springerville 659 PM MST Sun Jun 7 2020 ...WIND ADVISORY HAS EXPIRED FOR TODAY, BUT REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of Apache County near Window Rock, Ganado, St. Johns, and Springerville. * WHEN...Monday from 11 AM to 7 PM MST. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The Wind Advisory for today will be allowed to expire this evening as winds are slowly decreasing across northern Arizona. Although, gusty winds will return Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ004>010-012-013-015-039-040-080300- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, and Kykotsmovi 659 PM MST Sun Jun 7 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... The Wind Advisory will be allowed to expire this evening as winds are slowly decreasing across northern Arizona. Although, continued gusts of 25-35 mph are possible through late this evening. $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 6, 9:20 AM MST, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 6, 9:20 AM MST, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 920 AM MST Sat Jun 6 2020 .SYNOPSIS...This weekend will feature gusty southwest winds and critical fire weather conditions across portions of northern Arizona. Gusty winds will continue on Monday, before a warming trend and weaker winds develop by the middle of next week. Freezing morning temperatures are probable in the high country from Monday through Wednesday. && .DISCUSSION...The trough responsible for the gusty winds and showers overnight is pushing through the Four Corners region this morning. Storm activity has quickly pushed into Utah and Colorado, with mostly sunny skies across much of the area. Strong southwest winds are being observed across Navajo and Apache counties where a Wind Advisory is in effect through 5 PM MST this afternoon. The fastest speeds have been observed in Springerville where gusts up to 70 mph have been reported. Expect a gradual weakening of wind speeds through the afternoon behind the trough. The gusty winds combined with lowering relative humidity values this afternoon will result in critical fire weather conditions across this area. A Red Flag Warning is in effect through 8 PM MST tonight. Another round of gusty winds is on tap for Sunday as a low sweeps inland through the Intermountain West. We will see a drier airmass in place compared to today, with more widespread critical fire weather conditions likely. Minor updates were made this morning to remove all precipitation chances for the afternoon. && .PREV DISCUSSION /505 AM MST/...Expect lingering showers and a stray thunderstorm this morning over Apache county. The area of low pressure that is responsible for this activity will eject through the Four Corners. Drier, cooler and more stable air trails the low, which will end all activity by this afternoon. The higher winds and fire danger will shift east with the low, with cooler air and lighter winds to the west. Wind and FWX products are in effect for eastern and northeastern Arizona. Low pressure remains over the Great Basin through at least Monday. Although the area will stay dry, expect windy conditions with below normal temperatures into early next week. A warming trend develops by the middle and end of next week, although it looks like yet another wind event by next weekend. && .AVIATION...For the 18Z package...VFR for the next 24 hours. Til 00z Sun S-SW surface winds 15-30 kts gusts 30-45 kts. Fastest speeds across Navajo and Apache counties. After 00z winds decreasing to 10-20kts through 15z Sun then SW 15-30kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Shower and thunderstorm activity will persist through this morning, with the highest chances over northeast Arizona. Critical fire weather conditions are forecast this afternoon and again Sunday across much of northern Arizona. Monday through Wednesday...A cooler and much drier air mass will affect the region. Expect breezy west to northwest winds on Monday, with weaker winds on Tuesday and Wednesday. && .FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning until 8 PM MST this evening FOR AZZ109>114-116- 117-139-140. Fire Weather Watch from Sunday morning through Sunday evening FOR AZZ104>107-109>115-139-140. Wind Advisory until 5 PM MST this afternoon FOR AZZ010-011-013- 014-017-039-040. && PUBLIC...TPS/Peterson AVIATION...DL FIRE WEATHER...KD For Northern Arizona weather information visit weather.gov/flagstaff
In the hours before
Special weather statement, Jun 6, 8:10 AM MST, 4 hours 34 minutes before
Special Weather Statement National Weather Service Flagstaff AZ 910 AM MDT Sat Jun 6 2020 AZZ010-061545- Chinle Valley- 910 AM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR APACHE AND NAVAJO COUNTIES UNTIL 945 AM MDT... At 910 AM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southeast of Monument Valley Visitors Center, or 18 miles south of Mexican Hat, moving north at 45 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mexican Water, Monument Valley Visitors Center and Dennehotso. LAT...LON 3674 10966 3644 10986 3700 11033 3699 10953 TIME...MOT...LOC 1510Z 187DEG 50KT 3686 10994 41
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:39 PM MST | Special Weather Statement | FGZ | 51 min | |
| Jun 5, 7:39 PM MST | Special Weather Statement | FGZ | Coconino, Navajo | 66 min |
| Jun 5, 10:02 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 19 hr |
| Jun 6, 3:17 AM MST | Severe Thunderstorm Warning | FGZ | Apache | 28 min |
| Jun 6, 3:33 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 10 hr |
| Jun 6, 3:33 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 16 hr |
| Jun 6, 8:10 AM MST | Special Weather Statement | FGZ | 35 min | |
| Jun 6, 1:46 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.